# SDR SWIA2019122747167

- Difficulty date: November 13, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED .  REMOVED AND REPLACED THE AFT DRAG ANGLE IAW SRM.
